# SDR DALA2024070106670

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 73,738 hours, 9,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3313 EMER LIGHTS OUT AT 34B & 53B. CORRECTIVE ACTION: RE-SEATED PLUGS PER A330 AMM 33-52. OPS CHECK GOOD. (6149495)
